# SDR AALA20160402003

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 44,693 hours, 14,043 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 43,517 hours, 12,958 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E43741
- Part serial: 31836
- Condition: Power Loss
- Location: Left
- Part time: 43,517 hours, 12,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, LT ENG THROTTLE 2 FULL KNOBS AHEAD OF RT ENG TO GET BALANCED POWER.  THROTTLE SPLIT INCREASES WITH INCREASE IN ALTITUDE.  R & R LT ENG.
